# SDR CA000614054

- Difficulty date: May 20, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 37,550 hours
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: LJ35383
- Condition: Worn
- Location: Rt Engine
- Component: Fuel Control, Rroyce, RB211535E4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) P1 AIR TUBE SECTION BETWEEN P1 PROBE AND NOSE COWL AFT BULKHEAD FOUND SHAFT IN EXCESS OF 50 PERCENT OF TUBE WALL UNDER ATTACH CLAMP. DEFECT FOUND DURING C CHECK BY ICELAND AIR INSPECTOR.
